# SDR USAA2011070500002

- Difficulty date: June 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - CORROSION ON FORWARD ENTRY DOOR LOWER SILL AT FR66, STR23L.  REPAIRED FORWARD ENTRY DOOR LOWER SILL AT FR66, STR 23L IAW EA 133501.
